, Volume 71, Issue 2, pp 117-126

An Approximation Method in the Variational Theory of the Spectrum of Operator Pencils

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

An approximation method, based on a theorem on approximating general operator-valued functions by piecewise-linear ones, is presented and analyzed. Using this method, variational characteristics of the spectrum of a class of operator functions are established.